# SDR 7SSA20160107001

- Difficulty date: January 2, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N360
- Make and model: Cndair CL6002B16
- Aircraft serial: 5068
- Aircraft time: 8,455 hours, 4,441 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 41847730
- Condition: Separated
- Location: Zone 700
- Part time: 114 hours, 45 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED TIRE SEPARATION ON DEPARTURE.  DAMAGED LT MAIN DOOR, WOW WIRE HARNESS & FLAP SKIN.  ONLY COCKPIT INDICATION WAS OTBD ANTI-SKID FAIL CASS MSG ON APPROACH.
